# SDR UALA2013031101433

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 58,735 hours, 6,772 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L1858
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL IN DOOR FRAME AT 4L MED (AFT BULB--L1858).  RELAMPED, OPS NORMAL.
